# SDR 99ZZZX2057

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N109AH
- Make and model: Agusta A109E
- Aircraft serial: 11040
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gear
- Part number: 109040307103
- Condition: Cracked
- Location: Transmission
- Part time: 369 hours
- Component: 109040003105
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GLEASON GEAR CRACKED.  PILOT REPORTED HAVING A CHIP LIGHT AND NOISE COMING FROM MAIN TRANSMISSION ASSY.  BORESCOPE INSPECTION OF TRANSMISSION YIELDED A CRACKED GEAR.  GEAR SENT TO AGUSTA S.P.A. FOR EVALUATION.  TB109K-16 AND AD 97-26-09 ADDRESS THIS SITUATION ON A109K2 HELICOPTERS.
